Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dirichlet problem in Lipschitz domains with BMO data

Authors: Eugene B. Fabes and Umberto Neri
Journal: Proc. Amer. Math. Soc. 78 (1980), 33-39
MSC: Primary 31B05; Secondary 31B25
MathSciNet review: 548079
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In any bounded starlike Lipschitz domain, the harmonic functions whose boundary values are in BMO (the class of functions with bounded mean oscillation) of the boundary are shown to be characterized by the property that their Littlewood-Paley measures are Carleson measures. This result extends the analogous characterization found by the authors when the domain in question is a half-space.

References [Enhancements On Off] (What's this?)

  • [1] B. E. J. Dahlberg, On estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), 275-288. MR 0466593 (57:6470)
  • [2] -, On the Poisson integral for Lipschitz and $ {C^1}$ domains, Studia Math. (to appear)
  • [3] -, Weighted norm inequalities for the Lusin area integral and the nontangential maximal function for functions harmonic in a Lipschitz domain, Chalmers Inst. Technology and Univ. of Goteborg, 1977 (preprint).
  • [4] -, $ {L^q}$ estimates for Green potentials in Lipschitz domains Tech. Rep., Chalmers Inst. Technology and Univ. of Goteborg, 1977.
  • [5] E. Fabes, R. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in BMO and $ {\mathfrak{L}^{p,\lambda }}$, Indiana Univ. Math. J. 25 (1976), 159-170. MR 0394172 (52:14976)
  • [6] E. Fabes and U. Neri, Harmonic functions with BMO traces Lipschitz curves, Tech. Rep. 78-41, University of Maryland, July, 1978.
  • [7] R. A. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR 0226044 (37:1634)
  • [8] B. Muckenhoupt and R. L. Wheeden, Weighted bounded mean oscillation and the Hilbert transform, Studia Math. 54 (1975/76), 221-237. MR 0399741 (53:3583)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05, 31B25

Retrieve articles in all journals with MSC: 31B05, 31B25

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society